SERVICES
Opioid Overdose Recognition & Narcan Training
Critical training for opioid overdose recognition and Narcan administration.
If you suspect or know someone who is struggling with opioid abuse, this course is for you. Our First Aid for Opioid Overdose course is designed to provide you with the knowledge to identify signs and symptoms of opioid abuse and overdose. You will also learn how to administer CPR and use Narcan nasal spray, based on the individual’s condition. Upon successful completion of the course, participants will receive a 2-year certification.
The opioid crisis continues to devastate communities across Philadelphia and the nation. Revive Solutions’ Narcan training equips individuals, families, and organizations with the knowledge and skills to recognize an opioid overdose and respond effectively — potentially saving a life in the critical minutes before emergency services arrive. This course is essential for community organizations, harm reduction programs, families of individuals struggling with addiction, and anyone on the front lines of the opioid epidemic.
80K+
opioid overdose deaths occurred in the US in 2023 — the highest ever recorded
CDC Overdose Data
2 min
Narcan begins reversing opioid overdose within 2–5 minutes of administration
FDA Narcan Guidelines
1 in 4
Philadelphia households have been affected by the opioid crisis
Philadelphia Health Dept
KEY BENEFITS
What Makes This Training Essential
Overdose Recognition
Learn to identify the signs and symptoms of opioid abuse and overdose, including pinpoint pupils, slowed breathing, and unresponsiveness.
Narcan Administration
Hands-on practice with Narcan (naloxone) nasal spray — the life-saving medication that can reverse an opioid overdose.
CPR Integration
Learn when and how to combine CPR with Narcan administration for the most effective overdose response.
TRAINING DETAILS
What's Covered
- Signs of opioid overdose
- Narcan nasal spray use
- CPR for overdose victims
- Calling 911 & Good Samaritan laws
- Post-reversal care
- Harm reduction resources
- Fentanyl awareness
- Community support resources